# SDR QXEA0001143

- Difficulty date: April 21, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 28,745 hours, 35,741 cycles
- Engine: Rroyce SPEY555*
- Engine time: 13,742 hours, 16,171 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: 2nd Stage Lpt
- Component: Engine, Rroyce
- Component part number: PU15781A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

BOI - CLIMBING THROUGH 28,500 FEET, THE NR 1 ENGINE BEGAN VIBRATING ALONG WITH THE ASSOCIATED FUEL LEVER. NR 1 TGT ROSE TO APPROXIMATLY 540 DEG. ENGINE WAS SHUT DOWN, FLIGHT LANDED WITHOUT INCIDENT. UPON INSPECTION FOUND SECOND STAGE LOW PRESSUR TURBINE DAMAGED. REMOVED AND REPLACED #1 ENGINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. ENGINE VENDOR CONFIRMED LP 2 COMPRESSOR BLADE FAILURE.
